# SDR ASOA2015101213916

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT RAIL SEQMENT FS 349-485 CORRODED SEVERAL AREAS.  EVALUATED CORROSION SEAT RAIL CORRODED BEYOND REPAIR IAW SRM 53-21-49-101-001 A01 ALLOWABLE DAMAGE EXCEEDED IAW SUP: 53-21-49.  REMOVED RBL9 SEAT RAIL, FS 349-485 IAW AMM 53-00-49-000-801. FABRICATED NEW SEAT RAIL RBL9, FS 349 485 IAW REO 670-53-00-343.  INSTALLED NEW FABRICATED SEAT RAIL RBL9 FS 349-485 IAW AMM 53-00-49-400-801 A07.  COMPLIED WITH EC/TC REO 570-53-00-313 AND GREO 570-53-00-313, REV L AS WRITTEN.
